# SDR DHLA2000900052

- Difficulty date: October 29, 2009
- Submitted: October 30, 2009
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 87,767 hours, 31,764 cycles
- Engine: Ge CFM562C
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 32143262
- Part serial: P417
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 1,188 hours, 544 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT 360FL, ODOR OF SMOKE IN COCKPIT.  PERFORMED SMOKE SOURCE IDENTIFICATION CHECKLIST.  HAD DIFFICULT TIME CONTROLLING CABIN PRESSURE IN AUTO AT ALT PRESSURE SWING 2000 FT/M UP AND DOWN EVERY 10.   TRANSFERRED NR 1 ENG HP REG VALVE TO DMI NR 35677 IAW MEL 36-1-5 SPECIALITY PROCEEDURES C/W PLACARD INSTALLED.  REMOVED AND REPLACED NR 1 ENG HIGH STAGE BLEED VALVE SYS LEAK AND OPS CKD GOOD ON GROUND IAW MM 75-21-1 AND JRH 11.1  THIS CLEARS DMI NR35677 PLACARDS REMOVED.  ACFT WAS GROUNDED.
